|
Exponential inequalities for the distributions of V-processes based on dependent observations
I. S. Borisovab, V. A. Zhechevc a Sobolev Institute of Mathematics, Novosibirsk, 630090 Russia
b Novosibirsk State University, Novosibirsk, 630090 Russia
c Yandex Technologies, Moscow, 119021 Russia
Abstract:
In the paper, exponential inequalities are obtained for the distribution tail of the sup-norm of a V-processes with canonical kernel based on independent or weakly dependent observations.
Key words:
exponential inequality, canonical U- and V-statistics, V-process, multiple orthogonal series, dependent observations, mixing conditions.
Received: 22.04.2018
Citation:
I. S. Borisov, V. A. Zhechev, “Exponential inequalities for the distributions of V-processes based on dependent observations”, Mat. Tr., 21:2 (2018), 102–116; Siberian Adv. Math., 29 (2019), 263–273
Linking options:
https://www.mathnet.ru/eng/mt340 https://www.mathnet.ru/eng/mt/v21/i2/p102
|
Statistics & downloads: |
Abstract page: | 313 | Full-text PDF : | 96 | References: | 56 | First page: | 6 |
|